MAUDE Adverse Event Report: ROCHE DIAGNOSTICS Tina-quant Albumin Gen.2; Albumin immunological test system

ROCHE DIAGNOSTICS Tina-quant Albumin Gen.2; Albumin immunological test system
Catalog Number 08056722190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient urine sample tested with the tina-quant albumin gen.2 assay and creatinine assay on a cobas c 503 analytical unit.The sample initially resulted in the following values: microalbumin = 8.77 mg/dl.Creatinine = 24.80.The creatinine unit of measure is unknown.The sample was repeated, resulting in the following values: microalbumin = 8.74 mg/dl.Creatinine = 18.60.The sample was diluted 1:10 and repeated, resulting in a microalbumin value of 45.10 mg/dl.The sample was also diluted 1:3 and repeated, resulting in a microalbumin value of 19 mg/dl.The sample was repeated two more times, resulting in microalbumin values of 8.68 mg/dl and 8.43 mg/dl.The sample was repeated using decreased sample volume, resulting in a microalbumin value of 47.2 mg/dl.The sample was diluted 1:11 and repeated on (b)(6) 2026, resulting in a microalbumin result of 47.4 mg/dl.

Brand Name
Tina-quant Albumin Gen.2
Common Device Name
Albumin immunological test system
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key25677014
Report Number1823260-2026-02642
Device Sequence Number4797688
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056722190
Device Lot Number944585
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/02/2026
08/31/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date07/28/2026
09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN; CALCIFEDIOL; ESCITALOPRAM; FOLIC ACID; FRESUBIN NEUTRAL THICKENER; INCONTINENCE ABSORBENTS; MESALAZINE; OMEPRAZOLE; SERENOA REPENS; SODIUM VALPROATE; ULTIBRO BREEZHALER; VENTOLIN
Patient Age72 YR
Patient SexMale